Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes weak urine stream during urination? - Online Doctor Chats

Date : 25-Mar-2014
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Wen I urinate at night there is very weak stream that comes out very sideways and all over the place. During day is fine. I am a male.
Doctor:how can I help you?
User:The symptoms have been just two nights, but very unusual. Spray all over the bathroom.
User:I also have been diagnosed with a kidney stone hat is too large to pass. That was two years ago.
Doctor:do you have any pain while passing urine?
Doctor:or burning
Doctor:how old are you?
User:65. Had physical in November. PSA was.08, unchanged over three years.
Doctor:PSA was 0.08 or 8?
Doctor:I don't think you have anything major
Doctor:Some times the urethral opening can stick together and cause that sideways splattering
Doctor:or else, it could be a stone which is getting stuck at the end
User:So no choice but to see my urologist?
Doctor:I don't think it is urgent
Doctor:You can wait and watch for a few more days
Doctor:if it doesn't resolve, then you should consult your urologist
User:Should I drink large amounts of water to see if it is a stone and can pass?
Doctor:Yes, that would make things clear
User:Why would it just be a night?
Doctor:Could be because of the change in position
Doctor:It is not very typical of anything
Doctor:So, I don't think you have any major issue
Doctor:2 days is too short a time to establish any particular pattern
User:Ok.thanks. I am good.
Doctor:is there anything else I can help you with?
Doctor:thank you for using the chat service
Doctor:have a good day ahead
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor